WHEN IS A REGULAR RING A SEMISIMPLE ARTINIAN RING?

Search this Article

Author(s)

    • KIM Jin Yong
    • DEPARTMENT OF APPLIED MATHEMATICS, KYUNG HEE UNIVERSITY
    • PARK Jae Keol
    • DEPARTMENT OF APPLIED MATHEMATICS, BUSAN NATIONAL UNIVERSITY

Journal

  • Mathematica japonicae

    Mathematica japonicae 45(2), 311-313, 1997-03-01

References:  5

Codes

  • NII Article ID (NAID)
    10008785698
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top